# SDR MALA030511

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 782602
- Part serial: 9807169
- Condition: Faulty
- Location: A/C System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3245, RT TEMP UNCONTROLLABLE IN AUTO AND MANUAL.  DUCT OVERTEMP IN BOTH MODES.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED DUAL TEMP CONTROL VALVE P/N 78260-2, SN/ON 9807169.
